# SDR DALA1114611821

- Difficulty date: February 16, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 36,424 hours, 7,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY PATH LIGHTS INOPERATIVE AT SEATS 1B-4B.  MAINTENANCE REPLACED CHARGER ASSEMBLY PER AMM.  OPERATION CHECK IS NORMAL.
